# SDR SWAA2019050132109

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 8,386 hours, 3,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: 65C16820
- Condition: Dirty
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ODOR CAME FROM DRAINS UNDER L1 DOOR GIRT BARS.  CLEARED DEBRIS FROM GIRT BAR DRAIN SCREENS PER SIP.
